Some linear convergent processes that are generated by periodic functions of two variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1976), pp. 105-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_10_a18,
author = {A. D. Nakhman and B. P. Osilenker},
title = {Some linear convergent processes that are generated by periodic functions of two variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {105--108},
year = {1976},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_10_a18/}
}
TY - JOUR AU - A. D. Nakhman AU - B. P. Osilenker TI - Some linear convergent processes that are generated by periodic functions of two variables JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1976 SP - 105 EP - 108 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1976_10_a18/ LA - ru ID - IVM_1976_10_a18 ER -
A. D. Nakhman; B. P. Osilenker. Some linear convergent processes that are generated by periodic functions of two variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1976), pp. 105-108. http://geodesic.mathdoc.fr/item/IVM_1976_10_a18/